# SDR SWIA201335942

- Difficulty date: December 1, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,402 hours, 22,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER LE IS CHAFED IN 3 LOCATIONS OTBD, MID OTBD & MID.  C-CHECK REPLACED THE UPPER LE SKIN OF THE LT AILERON IAW SRM.
